# SDR 97ZZZX898

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1109P
- Make and model: Hughes 369D
- Aircraft serial: 1100849D
- Engine: Allsn 250C20B
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Switch
- Part number: 369H81443
- Condition: Failed
- Location: Fuel Bypass
- Part time: 730 hours
- Component: 38655
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED A POWER LOSS AND MADE A PRECAUTIONARY LANDING.  INVESTIGATION SHOWED THAT FUEL CONTAMINATION HAD COLLAPSED THE FUEL NOZZLE SCREEN SEVERELY RESTRICTING FUEL FLOW TO ENGINE.  THE FUEL FILTER WAS COMPLETELY PLUGGED AND IN BYPASS.  THE PILOT REPORTED THE FUEL BYPASS LIGHT DID NOT ILLUMINATE.  TEST OF SWITCH SHOWED IT TO BE INOPERATIVE AT 24.5 TO 35 INCHES OF FUEL.
